# SDR SWAA021531

- Difficulty date: July 9, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 16,719 hours, 14,024 cycles
- Engine: CFM56*
- Engine time: 6,184 hours, 5,319 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: D1208P
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: D

## Discrepancy

AIRTURN BACK, INFLIGHT SHUTDOWN, OVERTEMP ON NR 1 ENG EGT WENT TO 1200 DEGREES DURING CLIMB AT 33,000 FT.  RETARDED THROTTLE TO IDLE, EGT IND WENT BLANK BUT RED LIGHT REMAINED ILLUMINATED UNTIL ENG WAS SHUT DOWN.  FOUND EGT CONNECTOR D1208P DAMAGED.  REMOVED AND REPLACED EGT CONNECTOR D1208P PER MM.
